Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Asymptotic Stability of the Dynamic Solution of an N-Unit Series System with Finite Number of Vacations"
written by Abdugeni Osman, Abdukerim Haji, Askar Ablimit,
published by Journal of Applied Mathematics and Physics, Vol.6 No.11, 2018
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top